Please use this identifier to cite or link to this item:
|Type:||Artigo de periódico|
|Title:||Flutamide-induced Hepatotoxicity During Treatment Of Acne - A Case Report [hepatotoxicidade Pela Flutamida Em Paciente Sob Tratamento Para Acne - Relato De Caso]|
|Author:||Duques De Amorim M.D.F.|
Duques De Amorim P.
Dias De Amorim W.P.
Ramalho De Vasconcelos J.
|Abstract:||Flutamide is a non-steroidal anti-androgenic drug used in the treatment of prostate cancer, acne and hirsutism. Some cases of severe flutamide-induced hepatotoxicity have been reported in the literature. We report the case of a 21-year-old female who presented with a significant increase of aminotransferase levels during the treatment of acne with flutamide, which resolved completely after discontinuation of the drug. We discuss the diagnosis, the risk/benefit ratio, and conclude that monitoring liver function tests is mandatory and that the drug should be discontinued if an increase in aminotransferase levels occurs, due to the possibility of severe liver dysfunction. © 2005 by Anais Brasileiros de Dermatologia.|
|Citation:||Anais Brasileiros De Dermatologia. , v. 80, n. 4, p. 381 - 384, 2005.|
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Files in This Item:
|2-s2.0-26244454933.pdf||95.02 kB||Adobe PDF||View/Open|
|2-s2.0-26244454933 I.pdf||95.02 kB||Adobe PDF||View/Open|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.